Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


An approach to homotopy classification of links

Author: J. P. Levine
Journal: Trans. Amer. Math. Soc. 306 (1988), 361-387
MSC: Primary 57M25
MathSciNet review: 927695
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A reformulation and refinement of the $ \overline \mu $-invariants of Milnor are used to give a homotopy classification of $ 4$ component links and suggest a possible general homotopy classification. The main idea is to use the (reduced) group of a link and its "geometric" automorphisms to define the precise indeterminacy of these invariants.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25

Additional Information

PII: S 0002-9947(1988)0927695-7
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia